Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Vitamins and nausea  (Read 105 times)

0 Members and 1 Guest are viewing this topic.

Offline leah2013

  • Sr. Member
  • ****
  • Posts: 320
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Vitamins and nausea
« on: July 03, 2014, 11:09:17 AM »
hey guys, i just took some vitamins and supplements, B6, Biotin, D, and MSM, and I got nausea. It's pretty bad. Also my acid reflux is acting up and I think Omeprazole may not be working....

does anyone get nausea after taking supplements? I am so tired of GERD
Bookmark and Share
Going thru a rough patch! Praying for peace of mind and happiness!!!!

Offline doug65

  • Jr. Member
  • **
  • Posts: 79
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #1 on: July 03, 2014, 12:06:19 PM »
I do.  I started eating something before I take them, helps tremendously
Bookmark and Share
MOST anxiety happens at the subconscious level.  JUST because you don't feel consciously anxious or had a day or two of calm doesn't mean your mind & body are relaxed.  It can take months of reduced anxiety before a body goes back to a more non-reactive state.  - AnxietyZone member Sixpack

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 3825
  • Rec's: 35
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #2 on: July 03, 2014, 09:16:10 PM »
I switched to those gummy vitamins and have very little nausea with them. 
Bookmark and Share

Offline msgb98

  • Sr. Member
  • ****
  • Posts: 366
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #3 on: July 03, 2014, 10:12:21 PM »
I get nausea. This is a hallmark symptom of vitamins.
Bookmark and Share

Offline SkittishSari

  • Sr. Member
  • ****
  • Posts: 404
  • Country: dk
  • Rec's: 1
  • Gender: Female
  • Mood: Worried
    Worried
    • Poke This Member
Re: Vitamins and nausea
« Reply #4 on: July 04, 2014, 12:49:55 AM »
Yes, badly, and theycan also trigger a GERD attack. :-/
Bookmark and Share

Offline Bocephus

  • Jr. Member
  • **
  • Posts: 86
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #5 on: July 04, 2014, 12:55:04 AM »
Yeah i had started taking too many..  Zinc and vitamin c give me nausea and stomach cramps.
Bookmark and Share

Offline Tess456

  • Newbie
  • *
  • Posts: 3
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #6 on: July 04, 2014, 01:13:36 AM »
Read up on the symptoms of LOW stomach acid. Omeprazole may be making it worse. Acid actually makes the stomach sphincter stay closed.  When the acid is low, it opens up and the acid travels up the esophagus and causes GERD. Some digestive enzymes and apple cider vinegar tablets may help...just a suggestion. Vitamins used to make me feel nauseated, also.
Bookmark and Share

Offline Venomsoar

  • Full Member
  • ***
  • Posts: 132
  • Country: gb
  • Rec's: 4
  • Gender: Male
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Vitamins and nausea
« Reply #7 on: July 04, 2014, 10:48:16 AM »
Coincidentally I had taken a vitamin today and I started feeling nausea right after taking them. I had eaten as well. So I have decided not to take them anymore. I had one yesterday (it is a multivitamin) and didn't feel nausea.

I started them a few months ago and on the fourth day, I got nausea after taking them and so I stopped. In my case, I think I am giving my body too much of the vitamins and that's why I get nausea after a few days of taking them. I probably don't need them. I don't really know for sure!
Bookmark and Share

Offline emmmmaaaa

  • Newbie
  • *
  • Posts: 35
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Worried
    Worried
    • Poke This Member
Re: Vitamins and nausea
« Reply #8 on: July 04, 2014, 12:35:24 PM »
That's completely normal! It takes a lot of trial and error to find which brand/type of vitamin works for you, but when you find the best fit, the results are amazing! I had the same exact thing happen to me, but I eventually found a form of a b-complex vitamin that's super easy on my stomach!
Bookmark and Share
OCD // Emetephobia // Hypochondria //

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
5739 Views
Last post September 11, 2009, 07:45:02 PM
by tryingtoheal
36 Replies
1238 Views
Last post May 08, 2012, 05:28:02 PM
by Kushalyn
8 Replies
530 Views
Last post May 09, 2012, 10:49:59 AM
by cica
13 Replies
476 Views
Last post June 24, 2013, 09:03:30 AM
by Beth0810
2 Replies
160 Views
Last post March 14, 2014, 11:29:59 PM
by Xosammy
4 Replies
109 Views
Last post July 19, 2014, 06:17:14 PM
by White Chocalate

anything